# SDR 97UAL900601

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 564908600U
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE SHUT DOWN APPROXIMATELY 20 MINUTES OUT OF TUL DUE TO LOW OIL PRESSURE.  RETURNED TO TUL.  *S/D*  THE OIL PUMP FAILED DUE TO LOW OIL PRESSURE.  A BOLT FROM THE GEARBOX B LINER  BACKED OUT AND BECAME LODGED IN THE OIL PUMP RESULTING IN THE SHAFT SHEARING.
